# SDR AALA20020851

- Difficulty date: June 13, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND L2 DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
